# SDR DALA2014120806437

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 40,818 hours, 21,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 25f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY EXIT LIGHT ASSEMBLY AT 25F BROKEN.  MAINTENANCE REPLACED LIGHT ASSY IAW MM 33-51.  OPS NORMAL.
